# SDR CALA2014071100905

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 51,360 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 8270
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT BATTERY PACK M1674 FAILED.  TROUBLESHOOTING DETERMINED EMER BATTERY CHARGER & BATTERY PACK FAULTY.  REMOVED EMER BATTERY CHARGER PN D717-02-030-IAW AMM 33-51-06-960-806.  REMOVED EMER BATTERY PACK PN D717-0 1-100 IAW AMM 33-51-06-960-805.  REPLACED EMER BATTERY CHARGER IAW AMM 33-51-06-960-806.  REPLACED EMER BATTERY PACK.
